MAUDE Adverse Event Report: STRYKER SPINE-US 10MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US 10MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48955106
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; cage broke when impacting cage into disk space.
 
Additional Manufacturer Narrative
Method: visual inspection, product histiry review, complaint history review, risk assessment; result: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: the most likely cause of the reported event was determined to be not enough distraction applied during cage insertion.
 
Event or Problem Description
It was reported that; cage broke when impacting cage into disk space.

Brand Name
10MM X 6DEG X 11MM X 28MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6699428
Report Number3004024955-2017-00028
Device Sequence Number856220
Product Code MAX
UDI-Device Identifier07613327118087
UDI-Public(01)07613327118087
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48955106
Device Catalogue Number48955106
Device Lot NumberA998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2017
Initial Date Received by Manufacturer 06/16/2017
Supplement Date Received by Manufacturer06/16/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date10/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1